Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Nov 24, 2014, 3:13 PM CST for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2014, 3:13 PM CST (21:13 UTC)
- Expired
- Nov 24, 2014, 4:30 PM CST
- In force
- 77 min
- Issued by
- NWS La Crosse, WI
Counties Clayton County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
929
WWUS83 KARX 242113
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CST MON NOV 24 2014
IAZ030-WIZ061-242230-
CLAYTON-GRANT-
313 PM CST MON NOV 24 2014
...FREEZING DRIZZLE WILL AFFECT CLAYTON AND GRANT COUNTIES...
PATCHY AREAS OF FREEZING DRIZZLE ARE OCCURRING ACROSS CLAYTON AND
GRANT COUNTIES. SOME LOCATIONS IMPACTED INCLUDE...PLATTEVILLE...
LANCASTER...BOSCOBEL...GUTTENBERG...ELKADER...FENNIMORE...CUBA
CITY...STRAWBERRY POINT...GARNAVILLO...EDGEWOOD...VOLGA...AND
WAUZEKA.
SOME ROADWAYS AND SIDEWALKS ARE ALREADY SLIPPERY DUE TO THE SNOW
EARLIER TODAY. BUT AS THE SNOW ENDS...FREEZING DRIZZLE IS OCCURRING
AND MAY ADD AN ICY LAYER TO AN ALREADY SLICK SITUATION. PLEASE USE
EXTREME CAUTION...ESPECIALLY ON BRIDGES...OVERPASSES AND AROUND
CURVES. ALLOW PLENTY OF STOPPING DISTANCE AND AVOID BRAKING SUDDENLY.
LAT...LON 4251 9064 4264 9071 4268 9090 4265 9090
4265 9160 4288 9160 4300 9117 4299 9116
4299 9106 4306 9094 4320 9044 4251 9043
TIME...MOT...LOC 2109Z 242DEG 47KT 4284 9096
$$
MWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Nov 24, 2:34 PM CST, 39 minutes earlier.
Area forecast discussion, Nov 24, 2:34 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
234 PM CST MON NOV 24 2014
.UPDATE...
ISSUED AT 233 PM CST MON NOV 24 2014
WE WILL BE DROPPING THE WARNING IN CENTRAL WISCONSIN SHORTLY AND
DOWNGRADING TO AN ADVISORY. SNOW CONTINUES BUT WE DONT FEEL WE
WILL SEE MUCH ABOVE 4.5 TO 5 INCHES THERE. A HIGHER END ADVISORY.
SNOW SHOULD BE ON THE SLOW DOWNWARD TREND. HAVE ALSO ENDED THE
ADVISRY AT 06Z/12AM LIKE OTHER ADVISORIES.
COLLABORATED THIS DOWNGRADE WITH NWS SULLIVAN AS WELL.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 359 AM CST MON NOV 24 2014
COMPLEX STORM SYSTEM IMPACTING THE AREA TODAY THROUGH TONIGHT.
CURRENTLY...A DEEPENING LOW WAS LOCATED OVER LOWER MICHIGAN WITH
NORTHWEST WINDS ON THE BACKSIDE...STARTING TO DRAW COLDER AIR IN
OVER THE ARX FORECAST AREA. RADAR/SURFACE OBSERVATIONS SHOWING MAINLY
AREAS OF RAIN EAST OF THE MISSISSIPPI RIVER WHILE WEST OF THE
MISSISSIPPI...RAIN WAS CHANGING/HAS MADE THE CHANGE OVER TO SNOW.
WATER VAPOR IMAGERY SHOWING A VERY POTENT MID-LEVEL SHORTWAVE TROUGH
EJECTING NORTHEAST OUT OF NORTHEAST MISSOURI. PLAN ON THIS WAVE
LIFTING NORTHEAST ACROSS WISCONSIN TODAY WITH STRENGTHENING 700-
500MB FRONTOGENESIS. IN ADDITION...BUFKIT SOUNDING/-12 TO -18C OMEGA
FOR GOOD DENDRITIC GROWTH WILL BE BLOSSOMING FOR AREA EAST OF THE
MISSISSIPPI RIVER LATER THIS MORNING THROUGH THE AFTERNOON FOR SOME
GOOD SNOW RATES. COULD SEE SNOW RATES OF 1/2-1 INCH/HR. RIGHT
NOW...LOOKS LIKE AREAS OF CENTRAL WI WOULD BE IMPACTED THE MOST WITH
INDICATIONS OF SNOW TOTALS OF 5-7 INCHES FOR JUNEAU/ADAMS COUNTIES
FROM LATER THIS MORNING INTO TONIGHT. FARTHER WEST...TO THE
MISSISSIPPI RIVER VALLEY...IT APPEARS ANYWHERE FROM 3-5 INCHES OF
ACCUMULATION CAN BE EXPECTED THIS MORNING INTO THIS
EVENING...TAPERING OFF BY MIDNIGHT. WEST OF THE MISSISSIPPI RIVER
VALLEY...WHICH WILL BE DISPLACED FROM THE BETTER STORM
DYNAMICS...PLAN ON SNOW TOTALS TODAY THROUGH THIS EVENING OF 1-2
INCHES. TO COMPLICATE MATTERS...LOOKS LIKE GUSTY NORTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS AROUND 35 MPH OVER MORE WIND PRONE AREAS
WILL PRODUCE SOME BLOWING AND DRIFTING OF THE SNOW.
AS SUCH...HOISTED A WINTER STORM WARNING FOR JUNEAU/ADAMS COUNTY IN
CENTRAL WISCONSIN VALID 9 AM TODAY THROUGH 6 AM TUESDAY AND EXPANDED
THE WINTER WEATHER ADVISORY...TO INCLUDE COUNTIES BORDERING THE
MISSISSIPPI UP TO THE WARNING IN CENTRAL WI.
OTHERWISE...LOOK FOR FALLING TEMPERATURES THROUGH TODAY INTO THE
MIDDLE 20S TO THE MIDDLE 30S.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 359 AM CST MON NOV 24 2014
A BRIEF QUIET PERIOD EXPECTED FRO TUESDAY THROUGH TUESDAY NIGHT AS
HIGH PRESSURE MOVES ACROSS THE REGION. CLOUDS COULD BE PROBLEMATIC AS
THERE IS SOME INDICATION OF STRATUS LINGERING UNDER THE SUBSIDENCE
INVERSION. OTHERWISE...LOOKS LIKE BACK TO COLDER THAN NORMAL WITH
HIGHS ONLY IN THE 20S.
LATE TUESDAY NIGHT THROUGH WEDNESDAY WILL SEE A FAIRLY POTENT MID-
LEVEL SHORTWAVE/SURFACE LOW DROP SOUTHEAST ACROSS THE DAKOTAS AND
THROUGH IOWA. ISENTROPIC LIFT/WARM ADVECTION AHEAD OF THIS WAVE WILL
PRODUCE THE LIKELIHOOD OF A QUICK 1-2 INCHES OF SNOW ACROSS PORTIONS
OF NORTHEAST IA/SOUTHEAST MN.
THANKSGIVING DAY LOOKS TO BE COLD AND DRY AS SOME MODIFIED ARCTIC
AIR SPILLS IN BEHIND THAT DEPARTING LOW. LOOK FOR HIGHS ONLY IN THE
TEENS TO A FEW LOWER 20S.
THERE WILL BE A CHANCE OF SOME LIGHT SNOW AS A WARM FRONT LIFTS OUT
THE PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY REGION.
THEN...LOOKS LIKE A MINI-WARM-UP FOR FRIDAY INTO SATURDAY AS UPPER-
LEVEL RIDGE BUILDS INTO THE CENTRAL CONUS. APPEARS HIGHS WILL CLIMB
FROM THE 20S ON FRIDAY...INTO THE MIDDLE 20S/LOWER 30S ON SATURDAY.
PLAN ON A DRY COLD FRONTAL PASSAGE BY SUNDAY WITH HIGHS FALLING BACK
INTO THE 20S.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1212 PM CST MON NOV 24 2014
BULK OF HEAVIEST SNOW HAS SHIFTED EAST OF THE AIRFIELDS. IN FACT
KRST DEVOID OF SNOW FOR THE TIME BEING. RADAR LOOPS INDICATE THE
BACK EDGE OF THE MAIN SNOW AREA SHOULD PUSH EAST OF KLSE THIS
AFTERNOON...BUT MODEL TRENDS SUGGEST THAT BACK EDGE WILL SLOW OR
EVEN STALL FOR A TIME. MEANWHILE...BRISK NORTHERLY WINDS ON THE
BACK SIDE OF THE SYSTEM WAS SENDING SOME SNOW SOUTHWARD ACROSS MN
AND THAT LOOKS TO MOVE ACROSS THIS AFTERNOON AND EVENING. FOR THE
MOST PART TAFS WERE ISSUED TAKING THESE FACTORS INTO ACCOUNT. BUT
ONE OTHER CONCERN IS THE POTENTIAL FOR FREEZING DRIZZLE. THIS IS
OCCURRING ACROSS PARTS OF EASTERN IA WHERE THE DEEPER CLOUD AND
SUPPLY OF ICE HAS MOVED OUT. FEELING FOR THE TAF LOCATIONS WAS
THAT THIS SHOULD NOT IMPACT THEM AS THE ICE CLOUD SOURCE WOULD
LINGER LONG ENOUGH FOR THE CLOUD INFLUENCE FROM THE NORTHERLY
SOURCE TO ARRIVE. BY TUESDAY MORNING...SKIES SHOULD BE CLEARING
AS THE SYSTEM FINALLY PULLS AWAY.
LAST CONCERN IS BRISK NORTHWEST WIND. EXPECT SPEEDS TO CONTINUE IN
THE 15-20 KT RANGE WITH GUSTS UP AROUND 30KTS THROUGH THE EVENING
BEFORE DIMINISHING AS THE INFLUENCE FROM THE STORM COMPLEX WANES.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ017-
029-032>034-041>044-053>055-061.
MN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MNZ088-
096.
IA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR IAZ011-
030.
&&
UPDATE...BAUMGARDT
SHORT TERM...DAS
LONG TERM....DAS
AVIATION...MWHazardous weather outlook, Nov 24, 5:02 AM CST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 502 AM CST MON NOV 24 2014 IAZ008>010-018-019-029-MNZ079-086-087-094-095-251100- MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-WABASHA-DODGE- OLMSTED-MOWER-FILLMORE- 502 AM CST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...TODAY AND TONIGHT LOOK FOR 1 TO 2 INCHES OF SNOWFALL TODAY INTO THIS EVENING. STRONG NORTHWEST WINDS OF 20 TO 30 MPH GUSTING TO NEAR 40 MPH WILL PRODUCE SOME AREAS OF BLOWING AND DRIFTING OF THIS SNOW. THIS WILL LIKELY CAUSE SOME TRAVEL DIFFICULTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LIGHT SNOW CAN BE EXPECTED FROM LATE TUESDAY NIGHT INTO WEDNESDAY WITH POSSIBLY 1 TO 2 INCHES OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... ANY SNOW REPORTS FROM TODAY THROUGH THIS EVENING WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ011-030-MNZ088-096-WIZ017-029-032>034-041-042-053>055-061- 251100- ALLAMAKEE-CLAYTON-WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU- JACKSON-LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT- 502 AM CST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT PLAN ON 3 TO 5 INCHES OF SNOWFALL TODAY INTO TONIGHT. GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH MAY CAUSE SOME AREAS OF BLOWING AND DRIFTING AND TRAVEL DIFFICULTIES. A WINTER WEATHER ADVISORY IS IN EFFECT TROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SOME LIGHT SNOW LATE TUESDAY NIGHT INTO WEDNESDAY. ACCUMULATIONS LOOK TO BE AN INCH OR LESS. .SPOTTER INFORMATION STATEMENT... ANY SNOW REPORTS FROM TODAY THROUGH THIS EVENING WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ043-044-251100- JUNEAU-ADAMS- 502 AM CST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT LOOK FOR RAIN TO CHANGE TO SNOW THIS MORNING WITH THE SNOW BECOMING HEAVY AT TIMES THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE EXPECTED. GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND TRAVEL DIFFICULTIES. A WINTER STORM WARNING IS IN EFFECT FROM 9 AM THIS MORNING UNTIL 6 AM TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME LIGHT SNOW MAY OCCUR FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY. ACCUMULATIONS LOOK LIGHT...GENERALLY LESS THAN AN INCH. .SPOTTER INFORMATION STATEMENT... ANY SNOW REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS
In the hours before
Local storm report, Nov 24, 12:49 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1249 PM CST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM SNOW LANSING 43.36N 91.22W
11/24/2014 E3.5 INCH ALLAMAKEE IA PUBLIC
VIS LESS THAN A 1/8 MILE SNOW DURATION 24
HOURS.
1243 PM SNOW GUTTENBERG 42.79N 91.10W
11/24/2014 E2.0 INCH CLAYTON IA PUBLIC
VIS LESS THAN A 1/8 MILE SNOW DURATION 24
HOURS.
1243 PM SNOW MILLSTON 44.19N 90.64W
11/24/2014 E2.0 INCH JACKSON WI PUBLIC
VIS LESS THAN A 1/8 MILE SNOW DURATION 24
HOURS.
1241 PM SNOW 1 NNE MAUSTON 43.82N 90.07W
11/24/2014 M1.5 INCH JUNEAU WI PUBLIC
VIS LESS THAN A 1/8 MILE SNOW DURATION 24
HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Nov 24, 1:23 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
123 PM CST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW 3 E BOAZ 43.33N 90.46W
11/24/2014 M2.0 INCH RICHLAND WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
RICHLAND CENTER 4W.
0109 PM SNOW TOMAH 43.99N 90.50W
11/24/2014 E2.2 INCH MONROE WI PUBLIC
VIS LESS THAN A 1/8 MILE SNOW DURATION 24
HOURS.
1257 PM SNOW 6 ESE NEW ROME 44.21N 89.77W
11/24/2014 M2.0 INCH ADAMS WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
LAKE CAMELOT.
1253 PM SNOW 3 SSE NECEDAH 43.98N 90.04W
11/24/2014 M2.7 INCH JUNEAU WI PUBLIC
WILL CALL BACK WITH STORM REPORT - STILL
SNOWING HARD! SNOW DURATION 24 HOURS.
OBSERVER LOCATION NECEDAH 3SE.
1235 PM HEAVY SNOW WINONA 44.05N 91.66W
11/24/2014 M3.0 INCH WINONA MN PUBLIC
HEAVY SNOW DURATION 6 HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Nov 24, 1:55 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 PM CST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM SNOW 1 SW MONONA 43.05N 91.40W
11/24/2014 M1.0 INCH CLAYTON IA CO-OP OBSERVER
STILL SNOWING SNOW DURATION 24 HOURS.
OBSERVER LOCATION MONONA WWTP.
0111 PM SNOW 1 SSW VIROQUA 43.55N 90.89W
11/24/2014 M3.5 INCH VERNON WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
VIROQUA.
1200 PM SNOW FRENCH ISLAND 43.86N 91.27W
11/24/2014 M2.0 INCH LA CROSSE WI CO-OP OBSERVER
CO-OP OBSERVER STATION LA CROSSE SNOW
/LSNW3/ SNOW DURATION 24 HOURS.
0129 PM SNOW JUMP RIVER 45.36N 90.80W
11/24/2014 M2.0 INCH TAYLOR WI CO-OP OBSERVER
STILL SNOWING SNOW DURATION 24 HOURS.
OBSERVER LOCATION JUMP RIVER 1NW.
0111 PM SNOW ARKDALE 44.03N 89.89W
11/24/2014 M2.1 INCH ADAMS WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
ARKDALE (PUBLIC 2).
1200 PM SNOW 2 E LA CROSSE 43.82N 91.19W
11/24/2014 M2.0 INCH LA CROSSE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WFO LA CROSSE /ARX/
SNOW DURATION 24 HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Nov 24, 2:07 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
207 PM CST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 1 W WEST SALEM 43.90N 91.10W
11/24/2014 M2.6 INCH LA CROSSE WI NWS EMPLOYEE
SNOW DURATION 12 HOURS. OBSERVER LOCATION
WEST SALEM.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Nov 24, 2:39 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CST MON NOV 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM SNOW 6 ESE NEW ROME 44.21N 89.77W
11/24/2014 M4.0 INCH ADAMS WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
LAKE CAMELOT.
0111 PM SNOW 1 SSW VIROQUA 43.55N 90.89W
11/24/2014 M3.5 INCH VERNON WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
VIROQUA.
0233 PM SNOW 2 NNE MAUSTON 43.82N 90.07W
11/24/2014 M3.0 INCH JUNEAU WI BROADCAST MEDIA
SNOW DURATION 24 HOURS. OBSERVER LOCATION
MAUSTON WRJC RADIO.
1235 PM HEAVY SNOW WINONA 44.05N 91.66W
11/24/2014 M3.0 INCH WINONA MN PUBLIC
HEAVY SNOW DURATION 6 HOURS.
1253 PM SNOW 3 SSE NECEDAH 43.98N 90.04W
11/24/2014 M2.7 INCH JUNEAU WI PUBLIC
WILL CALL BACK WITH STORM REPORT - STILL
SNOWING HARD! SNOW DURATION 24 HOURS.
OBSERVER LOCATION NECEDAH 3SE.
0109 PM SNOW TOMAH 43.99N 90.50W
11/24/2014 E2.2 INCH MONROE WI PUBLIC
VIS LESS THAN A 1/8 MILE SNOW DURATION 24
HOURS.
0111 PM SNOW ARKDALE 44.03N 89.89W
11/24/2014 M2.1 INCH ADAMS WI PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
ARKDALE (PUBLIC 2).
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Nov 24, 3:13 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CST MON NOV 24 2014
IAZ030-WIZ061-242230-
CLAYTON-GRANT-
313 PM CST MON NOV 24 2014
...FREEZING DRIZZLE WILL AFFECT CLAYTON AND GRANT COUNTIES...
PATCHY AREAS OF FREEZING DRIZZLE ARE OCCURRING ACROSS CLAYTON AND
GRANT COUNTIES. SOME LOCATIONS IMPACTED INCLUDE...PLATTEVILLE...
LANCASTER...BOSCOBEL...GUTTENBERG...ELKADER...FENNIMORE...CUBA
CITY...STRAWBERRY POINT...GARNAVILLO...EDGEWOOD...VOLGA...AND
WAUZEKA.
SOME ROADWAYS AND SIDEWALKS ARE ALREADY SLIPPERY DUE TO THE SNOW
EARLIER TODAY. BUT AS THE SNOW ENDS...FREEZING DRIZZLE IS OCCURRING
AND MAY ADD AN ICY LAYER TO AN ALREADY SLICK SITUATION. PLEASE USE
EXTREME CAUTION...ESPECIALLY ON BRIDGES...OVERPASSES AND AROUND
CURVES. ALLOW PLENTY OF STOPPING DISTANCE AND AVOID BRAKING SUDDENLY.
LAT...LON 4251 9064 4264 9071 4268 9090 4265 9090
4265 9160 4288 9160 4300 9117 4299 9116
4299 9106 4306 9094 4320 9044 4251 9043
TIME...MOT...LOC 2109Z 242DEG 47KT 4284 9096
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:43 AM CST | Winter Storm Warning | ARX | Adams, Juneau | 11 hr |
| Nov 24, 3:57 PM CST | Special Weather Statement | ARX | Grant | 78 min |
Nearby
Special Weather Statements in Wisconsin, 2014Special Weather Statements in Iowa, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.